Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why do I get headache and earache while doing exercise?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2450 Questions
When I exercise, specially doing intense squads, I will get a headache and earache. Do I breathe wrong? I am 57 years old and I exercise since over 30 years. I started working out at a pilates studio, before I only did step aerobic.
Posted Mon, 11 Feb 2013 in Exercise
Answered by Dr. Sumit Bhatti 4 hours later

Thank you for your query.

1. Get your ears examined and get an Impedance Audiometry (Tympanometry) done to rule out any ear pressure changes after exercise.

2. Some conditions that may lead to the above symptoms include:
a. Dehydration and electrolyte imbalance
b. Cervical Spondylosis
c. Over exertion
d. Benign Intra-cranial Hypertension
e. Migraine or tension headaches
f. Sinusitis

3. Get a Neurologist's opinion and an eye examination done.

4. Improper breathing may be a cause, however, this would have caused problems on earlier occasions as you have been exercising regularly since 30 years.

I hope that I have answered your query. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor